# SDR MASA2018012512933

- Difficulty date: January 25, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 33,686 hours, 27,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK EMER CALL SWITCH INOP. R&R ICU PANEL.
